On the existence and uniqueness of pairwise stable networks

Hellmann T (2013)
International Journal Of Game Theory 42(1): 211-237.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper we show how externalities between links affect the existence and uniqueness of pairwise stable (PS) networks. For this we introduce the properties ordinal convexity (concavity) and ordinal strategic complements (substitutes) of utility functions on networks. It is shown that there exists at least one PS network if the profile of utility functions is ordinal convex and satisfies the ordinal strategic complements property. On the other hand, ordinal concavity and ordinal strategic substitutes are sufficient for some uniqueness properties of PS networks. Additionally, we elaborate on the relation of the link externality properties to definitions in the literature.
Stichworte
Convexity; Uniqueness; Existence; Network formation; Pairwise stability; Strategic complements
Erscheinungsjahr
2013
Zeitschriftentitel
International Journal Of Game Theory
Band
42
Ausgabe
1
Seite(n)
211-237
ISSN
0020-7276
eISSN
1432-1270
Page URI
https://pub.uni-bielefeld.de/record/2565357

Zitieren

Hellmann T. On the existence and uniqueness of pairwise stable networks. International Journal Of Game Theory. 2013;42(1):211-237.
Hellmann, T. (2013). On the existence and uniqueness of pairwise stable networks. International Journal Of Game Theory, 42(1), 211-237. doi:10.1007/s00182-012-0335-9
Hellmann, T. (2013). On the existence and uniqueness of pairwise stable networks. International Journal Of Game Theory 42, 211-237.
Hellmann, T., 2013. On the existence and uniqueness of pairwise stable networks. International Journal Of Game Theory, 42(1), p 211-237.
T. Hellmann, “On the existence and uniqueness of pairwise stable networks”, International Journal Of Game Theory, vol. 42, 2013, pp. 211-237.
Hellmann, T.: On the existence and uniqueness of pairwise stable networks. International Journal Of Game Theory. 42, 211-237 (2013).
Hellmann, Tim. “On the existence and uniqueness of pairwise stable networks”. International Journal Of Game Theory 42.1 (2013): 211-237.